SEARCH

SEARCH BY CITATION

References

  • [1]
    R. Maremonti, On the maximum modulus theorem for the Stokes system. Ann. Scuola Normale Superiore Pisa 21 (4) (1994), 629–643
  • [2]
    W. Kratz The maximum modulus theorem for the Stokes system in a ball. Mathematische Zeitschrift 226 (1997), 389–403
  • [3]
    W. Kratz On the Maximum Modulus Theorem for Stokes Functions. Applicable Analysis, Vol. 58, 293–302
  • [4]
    W. Kratz An extremal problem for Stokes functions in the plane. Analysis no. 17 (1997), 219–225
  • [5]
    W. Varnhorn The Stokes equations. Academie Verlag 1994